# SDR AALA202305312486

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 64,825 hours, 27,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5A33077
- Part serial: BNG31548
- Condition: Unknown
- Location: Zone 800 - Doors
- Part time: 11,012 hours, 5,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO SLIDE PACK EXPANSION REPLACE SLIDE. REPLACED L1 SLIDE.
